# SDR UALA2013042902958

- Difficulty date: April 28, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: 112U51421
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DUAL SIDE BRACE O/B BORE EXCEEDED MAX LIMIT.  SPLIT SLEEVE AND STANDARD BEARING INSTALLED IAW EVA 80605.    INSTALLED NEW BEARINGS IAW ECRA 5410-01722.
